# SDR A6WA201140630

- Difficulty date: May 30, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 17,313 hours, 16,621 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Chafed
- Location: Cargo Door Handl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HANDLE RECESS IS CHAFED BY THE HANDLE.  BLENDED OUT CHAFED ARES IAW SRM 51-12-00 AND REO 601R-52-31-086 MAT LOSS .008.  FOUND TO BE WITHIN LIMITS.
